On approximations of functions in the Hausdorff metric
Doklady Akademii Nauk, Tome 226 (1976) no. 4, pp. 768-770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_4_a6,
author = {E. P. Dolzhenko and E. A. Sevast'yanov},
title = {On approximations of functions in the {Hausdorff} metric},
journal = {Doklady Akademii Nauk},
pages = {768--770},
year = {1976},
volume = {226},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_4_a6/}
}
E. P. Dolzhenko; E. A. Sevast'yanov. On approximations of functions in the Hausdorff metric. Doklady Akademii Nauk, Tome 226 (1976) no. 4, pp. 768-770. http://geodesic.mathdoc.fr/item/DAN_1976_226_4_a6/